# SDR SIMA20190706003

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,436 hours, 31,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 EMERGENCY FLOOR LIGHTING STRIP ON A/C SIDE HAS DAMAGED CONNECTOR. C/A-INSTALLED NEW CONNECTORS ON WIRES W192-8832-22 AND W192-8833-22 IAW SWPM 20-21-00.
